Mean field limit for disordered diffusions with singular interactions

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01492471
Contributor : Eric Luçon <>
Submitted on : Monday, March 20, 2017 - 9:00:46 AM
Last modification on : Friday, September 20, 2019 - 4:34:03 PM

Links full text

Identifiers

Collections

Citation

Eric Luçon, Wilhelm Stannat. Mean field limit for disordered diffusions with singular interactions. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2014, 24 (5), pp.1946-1993. ⟨10.1214/13-AAP968⟩. ⟨hal-01492471⟩

Share

Metrics

Record views

179